# SDR USAA2012090700013

- Difficulty date: August 23, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 40,264 hours, 14,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5311219820105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON SCUFF PLATE SUPPORT BETWEEN FR16 TO FR20, S23R, -Y1732 PLUS 5 INCHES.  REPLACED SCUFF PLATE SUPPORT BETWEEN FR16 TO FR20, S23R, -Y1732 IAW A321 SRM 51-73-11 AND SRM 51-42-11.
